# SDR MALA030452

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Control Rod
- Condition: Contaminated
- Location: Power Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NR 2733, INFLIGHT BOTH POWER LEVERS EXTREMELY DIFFICULT TO MOVE.  CONDITION LEVERS OK.  POWER LEVERS SUPPOSELY STICKING CONSIDERABLY, EVEN WITH FRICTION LEVER OFF.  MAINTENANCE CLEANED CONTAMINANTS OFF OF POWER LEVER AND CONDITION LEVER CONTROL ROD ENDS AT PCU'S ON BOTH ENGINES.  OPS CHECK OF POWER LEVERS GOOD AT THIS TIME.
